On Equivalent Cone Metric Spaces


Olmez O., AYTAR S.

UKRAINIAN MATHEMATICAL JOURNAL, vol.65, no.12, pp.1898-1903, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 12
  • Publication Date: 2014
  • Doi Number: 10.1007/s11253-014-0905-z
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.1898-1903

Abstract

We explore the necessary and sufficient conditions for the two cone metrics to be topologically equivalent.